# SDR DALA1101130979

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 53,275 hours, 39,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: Door R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND DOOR R1 SLIDE LANYARD INSTALLED IMPROPERLY AND NOT ATTACHED TO THE GIRT BAR.  MX INSTALLED BOTH DOOR SLIDE LANYARDS IAW AMM      25-62-00. CHECKS OK.
